# SDR ABXA000485

- Difficulty date: September 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767-200
- Aircraft serial: 23021
- Aircraft time: 35,240 hours, 32,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 140T26033
- Condition: Corroded
- Location: Fuselage
- Component: Cargo Door, Boeing
- Component part number: 140T27002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD OF NR THREE AFT CARGO BEAM.  REPAIRED CORROSION IAW ABX REA 652-37474MR.  (X)
